# SDR DHL9780737C

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Chipped
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC, FUS STA 1300, LINE NR 5, FLOOR TRACK IS CHIPPED, TWO PLACES.  REMOVED DAMAGED EXISTING PLUGS AND FABRICATED NEW PLUGS IAW SRM 53-2-3.  CLEANED AREA AND OK TO TREAT AND PRIME AREA AND REPAIR PLUGS.  TREATED AND PRIMED AREA AND REPAIR PLUGS IAW SRM 51-1-8.  INSTALLED REPAIR PLUGS IAW SRM 53-2-3.
